Drug interactions between Easprin and ibuprofen
Interactions between your drugs
ibuprofen ↔ aspirin
Applies to:ibuprofen and Easprin (aspirin)
Talk to your doctor before using aspirin together with ibuprofen. Frequent or regular use of ibuprofen may reduce the effectiveness of aspirin if you are taking it to prevent heart attacks or strokes. In addition, combining these medications may increase your risk of developing gastrointestinal ulcers and bleeding. You may need a dose adjustment or more frequent monitoring by your doctor to safely use both medications. Contact your doctor immediately if you develop severe abdominal pain, bloating, sudden dizziness or lightheadedness, nausea, vomiting (especially with blood), loss of appetite, and/or black, tarry stools. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
Therapeutic duplication is the use of more than one medicine from the same drug category or therapeutic class to treat the same condition. This can be intentional in cases where drugs with similar actions are used together for demonstrated therapeutic benefit. It can also be unintentional in cases where a patient has been treated by more than one doctor, or had prescriptions filled at more than one pharmacy, and can have potentially adverse consequences.
The recommended maximum number of medicines in the 'nonsteroidal anti-inflammatories' category to be taken concurrently is usually one. Your list includes two medicines belonging to the 'nonsteroidal anti-inflammatories' category:
- aspirin (active ingredient in Easprin (aspirin))
Note: The benefits of taking this combination of medicines may outweigh any risks associated with therapeutic duplication. This information does not take the place of talking to your doctor. Always check with your healthcare provider to determine if any adjustments to your medications are needed.
Drug Interaction Classification
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.